Change search
ReferencesLink to record
Permanent link

Direct link
Rees products and lexicographic shellability
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6339-2230
Department of Mathematics, Washington University, St. Louis, Missouri, U.S.A..
Department of Mathematics, University of Miami, Coral Gables, Florida, U.S.A..
2012 (English)In: Journal of Combinatorics, ISSN 2156-3527, Vol. 3, no 3, 243-276 p.Article in journal (Refereed) Published
Abstract [en]

We use the theory of lexicographic shellability to provide various examples in which the rank of the homology of a Rees product of two partially ordered sets enumerates some set of combinatorial objects, perhaps according to some natural statistic on the set. Many of these examples generalize a result of J. Jonsson, which says that the rank of the unique nontrivial homology group of the Rees product of a truncated Boolean algebra of degree n and a chain of length n−1 is the number of derangements in Sn.

Place, publisher, year, edition, pages
2012. Vol. 3, no 3, 243-276 p.
National Category
URN: urn:nbn:se:kth:diva-138313DOI: 10.4310/JOC.2012.v3.n3.a1OAI: diva2:681022

QC 20131219

Available from: 2013-12-19 Created: 2013-12-18 Last updated: 2013-12-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Linusson, Svante
By organisation
Mathematics (Div.)
In the same journal
Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link